# SDR MALA964929

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg Downlock
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3082 - ON APPROACH, THE NOSE GEAR RED INTRANSIT LIGHT DID NOT ILLUMINATE DURING GEAR EXTENSION.  ALL OTHER GEAR INDICATIONS WERE NORMAL.  MAINTENANCE REPLACED BOTH NOSE LANDING GEAR DOWN POSITION SWITCHES.  SYSTEM OPERATED SATISFACTORILY.  (X)
